RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1987, Volume 42, Issue 3(255)  


Andrei Nikolaevich Tikhonov (on his eightieth birthday)
A. V. Bitsadze, V. A. Il'in, O. A. Oleinik, Yu. P. Popov, A. A. Samarskii, A. G. Sveshnikov, S. L. Sobolev
3

Asymptotic formulae for the number of lattice points in Euclidean and Lobachevskii spaces
B. M. Levitan
13
On a new principle of superposition for optimization problems
V. P. Maslov
39
Complexes of curves and the Teichmüller modular group
N. V. Ivanov
49
The $\bar\partial$-equation in the multidimensional inverse scattering problem
R. G. Novikov, G. M. Henkin
93
Ergodic properties of certain systems of two-dimensional discs and three-dimensional balls
Ya. G. Sinai, N. I. Chernov
153

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On sheaves and cosheaves of modules over Boolean algebras
S. V. Rychkov
175
Morita equivalences of categories of graded modules
I. N. Balaba
177
A generalization of the Bogolyubov–Krylov asymptotic method
V. L. Bodneva, A. A. Milyutin
179
Local classification of moments for groups of diffeomorphisms
M. I. Golenishcheva-Kutuzova
181
Asymptotic solution of a problem of detecting a signal from channels
V. P. Dragalin
183
Characterization of reflexive Banach spaces in terms of strongly exposed points of unbounded sets
V. M. Kadets
185
The category property of the theory of polygons
E. B. Katsov
187
On the problem of conjugate elements
G. G. Pestov
188
On the spectra of adic transformations of Markov compacta
A. N. Livshits
189
On the solubility of mixed boundary-value problems with operator-valued coefficients
S. I. Lyashko
191
Universal 3-deformations of special polyhedra
S. V. Matveev
193
On one-dimensional Hamiltonian systems of hydrodynamic type with explicit dependence on the spatial variable
M. Polyak
195
On a criterion for ergodicity of $G$-induced flows
A. N. Starkov
197
Typical properties of periodic billiard trajectories
L. N. Stoyanov
199
A quadratic pencil related to a magnetoelasticity problem
M. A. El'-Saied
201

Mathematical Events in the USSR
Francesco Giacomo Tricomi (on his ninetieth birthday)
G. Fichera
203
Il'ya Nestorovich Vekua (on his eightieth birthday)
N. N. Bogolyubov, G. F. Mandzhabidze, O. A. Oleinik, S. L. Sobolev, B. V. Khvedelidze
213
Andrei Vasil'evich Bitsadze (on his seventieth birthday)
M. I. Vishik, A. A. Dorodnitsyn, V. A. Il'in, A. A. Samarskii, S. L. Sobolev, A. N. Tikhonov
219
Sessions of the Petrovskii Seminar on differential equations and mathematical problems of physics
B. V. Boyarsky, O. A. Oleinik, A. V. Babin, M. I. Vishik, Yu. S. Ilyashenko, V. M. Millionshchikov, D. Serr, V. S. Vladimirov, I. V. Volovich, V. V. Zharinov, G. M. Zaslavsky, R. Z. Sagdeev, D. A. Ysikov, A. A. Chernikov, B. A. Malomed, M. I. Tribel'sky
221
IX Soviet–Czechoslovak Meeting on Application of Functional Methods and Methods of Theory of Functions for Problems of Mathematical Physics
V. S. Vladimirov, A. Kufner, I. V. Skrypnik, B. V. Bazalii
229
Sixth School on Numerical Decision of Problems of Mathemathical Physics
K. I. Babenko, A. S. Shvedov
232
Meetings of the Ural Mathematical Society
V. V. Belyaev, I. V. Mel'nikova, L. B. Livchak, Yu. N. Mukhin, Yu. A. Buevich, M. B. Vernikov, Yu. M. Vazhenin
233
Third Saratov Winter School “Modern Problems of Theory of Functions and Applications”
S. M. Nikol'skii, A. M. Bogomolov, Al. A. Privalov
236

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
239
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019